Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNguyen, Phuong Haen
dc.contributor.authorWei, Leien
dc.contributor.authorWang, Huaxiongen
dc.contributor.authorLing, Sanen
dc.identifier.citationNguyen, P. H., Wei, L., Wang, H., & Ling, S. (2010). On multidimensional linear cryptanalysis. Lecture Notes in Computer Science, 6168, 37-52.en
dc.description.abstractMatsui’s Algorithms 1 and 2 with multiple approximations have been studied over 16 years. In CRYPTO’04, Biryukov et al. proposed a formal framework based on m statistically independent approximations. Started by Hermelin et al. in ACISP’08, a different approach was taken by studying m-dimensional combined approximations from m base approximations. Known as multidimensional linear cryptanalysis, the requirement for statistical independence is relaxed. In this paper we study the multidimensional Alg. 1 of Hermelin et al.. We derive the formula for N, the number of samples required for the attack and we improve the algorithm by reducing time complexity of the distillation phase from 2m N to 2m2m  + mN, and that of the analysis phase from 22m to 3m2m . We apply the results on 4- and 9-round Serpent and show that Hermelin et al. actually provided a formal model for the hypothesis of Biryukov et al. in practice, and this model is now much more practical with our improvements.en
dc.format.extent16 p.en
dc.relation.ispartofseriesLecture notes in computer scienceen
dc.rights© 2010 Springer-Verlag Berlin Heidelberg. This is the author created version of a work that has been peer reviewed and accepted for publication by Lecture Notes in Computer Science, Springer-Verlag Berlin Heidelberg. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at:
dc.titleOn multidimensional linear cryptanalysisen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
On Multidimensional Linear Cryptanalysis.pdf266.72 kBAdobe PDFThumbnail

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.